MAUDE Adverse Event Report: BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (3 GBQ) CE MARK; MICROSPHERES RADIONUCLIDE

BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (3 GBQ) CE MARK; MICROSPHERES RADIONUCLIDE
Model Number 2361-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fatigue (1849); Muscle Weakness/Atrophy (1967)
Date of Event 06/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A1 - patient identifier: (b)(6).A2 - age at time of event: the subject was 79 years old at the time of study enrollment.D3 & g1: manufacturer address 1: (b)(4).D3 & g1: manufacturer zip/postal code: (b)(4).
 
Event or Problem Description
Proactif (b)(4).It was reported that the patient was hospitalized as a result of intense fatigue.Standard, single compartment dosimetry was performed to assess treatment dose.Pre-treatment maa dosimetry documented, dose to total perfused liver was 119.8 gy and dose to total perfused tumor was 409.8 gy.On (b)(6) 2020, the subject was enrolled into the proactif study and the treatment with therasphere was performed on the same day.Type of therasphere infusion for vial 1 was right liver.The catheter was positioned in the right hepatic artery (irrespective of origin) (segments v/vi/vii/viii): 2.677 gbq of therasphere was administered to the right liver through vial 1.Post treatment dosimetry results were not determined.On (b)(6) 2020, 13 days post index procedure the subject experienced intense fatigue.On the same day, the subject was admitted in the hospital for the further treatment and evaluation.On (b)(6) 2020, during hospitalization, ecog score was assessed as 1.Encephalopathy and ascites score were assessed as 0.Concomitant medication was administrated to treat the event.On (b)(6) 2020, the event was considered resolved and on the same day subject was discharged from the hospital.
 
Additional Manufacturer Narrative
A1: patient identifier: (b)(6).A2: age at time of event: the subject was 79 years old at the time of study enrollment.D3 & g1: manufacturer address 1: (b)(4).Updated fields: b5: describe event or problem.H6: patient codes.
 
Event or Problem Description
Proactif: (b)(4).It was reported that the patient was hospitalized as a result of intense fatigue.Standard, single compartment dosimetry was performed to assess treatment dose.Pre-treatment maa dosimetry documented, dose to total perfused liver was 119.8 gy and dose to total perfused tumor was 409.8 gy.On (b)(6) 2020, the subject was enrolled into the proactif study and the treatment with therasphere was performed on the same day.Type of therasphere infusion for vial 1 was right liver.The catheter was positioned in the right hepatic artery (irrespective of origin) (segments v/vi/vii/viii): 2.677 gbq of therasphere was administered to the right liver through vial 1.Post treatment dosimetry results were not determined.On (b)(6) 2020, 13 days post index procedure the subject experienced intense fatigue.On the same day, the subject was admitted in the hospital for the further treatment and evaluation.On (b)(6) 2020, during hospitalization, ecog score was assessed as 1.Encephalopathy and ascites score were assessed as 0.Concomitant medication was administrated to treat the event.On 29-jun-2020, the event was considered resolved and on the same day subject was discharged from the hospital.It was further reported that the event of asthenia was caused as a secondary event of radioembolization and there was no other cause for the event.
 
Event or Problem Description
Proactif (b)(4).It was reported that the patient was hospitalized as a result of intense fatigue.Standard, single compartment dosimetry was performed to assess treatment dose.Pre-treatment maa dosimetry documented, dose to total perfused liver was 119.8 gy and dose to total perfused tumor was 409.8 gy.On (b)(6) 2020, the subject was enrolled into the proactif study and the treatment with therasphere was performed on the same day.Type of therasphere infusion for vial 1 was right liver.The catheter was positioned in the right hepatic artery (irrespective of origin) (segments v/vi/vii/viii): 2.677 gbq of therasphere was administered to the right liver through vial 1.Post treatment dosimetry results were not determined.On (b)(6)2020, 13 days post index procedure the subject experienced intense fatigue.On the same day, the subject was admitted in the hospital for the further treatment and evaluation.On (b)(6)2020, during hospitalization, ecog score was assessed as 1.Encephalopathy and ascites score were assessed as 0.Concomitant medication was administrated to treat the event.On (b)(6)2020, the event was considered resolved and on the same day subject was discharged from the hospital.It was further reported that the event of asthenia was caused as a secondary event of radioembolization and there was no other cause for the event.
 
Additional Manufacturer Narrative
A1 - patient identifier: (b)(6).A2 - age at time of event: the subject was 79 years old at the time of study enrollment.D3 & g1 - manufacturer address 1: (b)(6).D3 & g1 - manufacturer zip/postal code: (b)(6).

Brand Name
THERASPHERE Y-90 (3 GBQ) CE MARK
Common Device Name
MICROSPHERES RADIONUCLIDE
Manufacturer (Section D)
BIOCOMPATIBLES UK LIMITED
weydon lane, farnham
surrey
UK 
Manufacturer (Section G)
BIOCOMPATIBLES UK LIMITED
weydon lane, farnham
surrey
UK  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17882486
Report Number2124215-2023-54021
Device Sequence Number7409673
Product Code NAW
UDI-Device Identifier05060116920284
UDI-Public05060116920284
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2361-02
Device Catalogue Number2361-02
Device Lot Number2399268
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2023
Supplement Date Received by Manufacturer10/06/2023
01/11/2024
Initial Report FDA Received Date10/05/2023
Supplement Report FDA Received Date11/01/2023
01/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale
Patient Weight70 KG